# SDR TRBA2012032001

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- Aircraft time: 29,059 hours, 33,263 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE LT OUTER MLG TIRE BLOWN OUT (OTBD TIRE). THE ACFT WAS REMOVED FROM SERVICE.  REPLACED BOTH LT MLG WHEEL ASSY IAW EX-123732-RAI-10000.  THE ACFT WAS RETURNED TO SERVICE.
